# SDR USAASB97093

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FL 2314 - AT FL 280, A SMOKE/BURNING ODOR WAS NOTED IN THE MID CABIN.  THE ODOR WOULD COME AND GO.  CREW COULD NOT ISOLATE ODOR WITH ALTERNATE PACKS OR GALLEY POWER.  DECISION WAS MADE TO DIVERT TO CLT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED GALLEY WORK AREAS, INCLUDING COFFEE MAKERS AND LIGHTS.  NO DEFECTS NOTED.  ALSO, INSPECTED CABIN LIGHT BALLASTS WITH NO DEFECTS NOTED.  OPERATIONALLY CHECKED AIR CONDITIONING SYSTEM.  OPS CHECKED GOOD WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE ODOR OR SOURCE.  (M)
